# SDR SWAA2024052280130

- Difficulty date: April 27, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 33,608 hours, 16,091 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR WAFFLE PLATE CRACKED JUST OUTBD OF ACCESS 551DB<[01] REPLACED PLATE ASSY PER SRM 51-40-02.
